# SDR 20000720SH005

- Difficulty date: June 23, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N19RP
- Make and model: Lear 35A
- Aircraft serial: 363
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Part number: 16577
- Condition: Cracked
- Location: Mlg
- Part time: 7,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF BOTH LEFT AND RIGHT LANDING GEAR, FORWARD TRUNNION BEARINGS.  FOUND THE OUTER HOUSING WAS CRACKED COMPLETELY THROUGH ON BOTH BEARINGS.  OLD BEARINGS WERE BEING REMOVED BECAUSE OF LOOSE BALLS.  LANDINGS, 6,570.  (X)
